Jump to content

Search the Community

Showing results for tags 'vyvanse'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 11 results

  1. My college age daughter is now home with us after her first manic episode. We think she stopped sleeping due to Vyvanse, which is a stimulant she was prescribed for ADHD a few months ago. She swears it's the only thing that got her through school last semester, but that she'd told the dr the dose was too high. Anyway, even two weeks in the hospital didn't get her down from the mania, or even sleeping that well. They started with zyprexa, and just kept adding and adding things and discharged her. She's been adamant she doesn't want to take clonazepam, so have been cutting down tha
  2. Hey everyone! Just wanted to introduce myself and let you all in on my journey and discontinuation of antidepressants. I am 28 years old and just ended an 11 year relationship with AD's. There was so much shame I felt being on these drugs. I felt like I was this great person because of the pills I was taking and nothing more. I wouldn't dare tell a soul I was taking antidepressants for fear that they would then see the pill and not me. Make sense? I said goodbye to Sertraline in November 2017. After completing yoga teacher training and having this new perspective of myself
  3. Hey I am girl from Denmark. I am on my way of Adjuvanz (aka Vyvanse - see this post) and risperidon risperidone . I feel its quite hard. Specially the risperidon has a lot of withdrawal symptoms such as tiredness, mood swings, strange feelings at my skin and whole system. I started at 0,75 mg and now i am 0,40. I tried to stop for two days ago, but to day it has been totally awfull. I wish there was a guideline, which could show me for how long the withdrawal symptoms would last. Adjuvanz is now 70 mg. Starting with 120 mg. Its not so hard yet, but I think it will be harder, when I get down to
  4. (edit: sorry, thought the below code would show up as nice organized tables for yall. i'll fix it when i feel less knackered) Date Dose Time Medicine Reason Prescribing MD 3/2012 - 7/2015 37.5 mg 4am-6am Effexor XR Anxiety/Depression Pdoc 1 (retired spring 2015) 7/2017 - 9/2015 increased to 150 mg 4am-6am Effexor XR intrusive thoughts Pdoc 2 (stopped accepting insurance)
  5. Celen

    Celen

    Hi I am 43 and have been on numerous psychiatric drugs for over 20 years. I’ve been diagnosed with so many different mental health labels and have been on psych drugs for all. Over the last 8 years I have been basically bedridden. During the past two years I’ve had to fend for myself when I decided I wanted off all these pills. They have only made me worse. 2 yrs ago I came off cold turkey Abilify, Latuda and 20 mg of fluoxetine. I felt great until 3 weeks in the withdrawals set in. I haven’t felt well since but have managed to wean off 70 mg of vyvanse, 1 mg of clonazepam, 15 mg d
  6. Hello all, I had a very traumatic childhood in which I was abused physically, verbally, and emotionally by my father. After graduating high school, I moved out of state in an attempt to save myself from being a victim any longer. About 6 months after I had moved out, I was at my breaking point. I had been going to my college's counseling center for 4 months, but only found myself feeling worse and worse. Here I am, 2.5 years later, and am on prozac, vyvanse, seroquel, and hydroxine. I want to begin tapering off of these meds, as I already know that my body
  7. Hi! I'm new here. Thanks for your post topic (moved from ZayKayWill's intro topic) about ADDERALL withdrawal: I have been taking prescription amphetamines (ADDERALL & VYVANSE) for 16 years. Looking back, I was addicted to the new “healthier” self-esteem, confidence, and mental benefits by my first pill; I was 29 yr old. I became more extroverted, articulate and focused like a laser. I never wanted to feel any other way, even for a second. My diagnosed ADD improved right away and I was doing great. I doubled my salary in just a few years. I became a better writer, I created mor
  8. So here we go... About 6 months ago I was diagnosed with depression and ADHD. Initially my doctor prescribed me Lexapro for my depression and I stopped taking it after around 5 days because it made me feel terrible. He decided to put me on Wellbutrin 150mg because of my depression and lack of motivation. The 150mg didn't really do anything for me so he bumped me up to 300mg. When he wrote me the script for the 300mg, he also wrote the vyvanse script for my ADHD (Initially 30mg now at 50mg). So i started taking the vyvanse and Wellbutrin at the same time. They worked very well at first and
  9. Used Remeron for a couple of months, and was weirdly content at all times, but also zombie/lethargic/sedated, and it increases my adhd symptoms/stops mt adhd meds from working. Meh, ill write more later. Been lurking on this forum after my first taper attemt was to impatiemt, and backfired after 2-3 weeks. Got a sore throat todat, and feeling a bit sick, not sure if it is from tapering or if I'm actually getting a cold. Feel sick from time to time, that is probably due to cutting Remeron from 7,5 mg to half of that. Was on 7,5 (from 15) for 3 or 4 weeks, and it was fine, except that
  10. Hi all - It seems pretty clear that I've tapered too quickly off from Viibryd, but what now? My situation is a bit complicated because I'm on a few medications to help me sleep. My symptoms right now are severe fatigue, cognitive issues (brain fog, spaciness, lack of focus) and akathasia at night. Pretty worrisome stuff as I'm a Director at tech company and I need to be on point = / (yes, stress isn't helping my cause). I think I should reinstate, but I'm not sure if I should at 5 mg, 10 mg or higher. Please see below and thanks in advance for your help. SSRI and Adjunct History
  11. Hi I'm Lauren, I'm 24, and have been on and off meds since I was 18. I was put on 5mg of lexapro at 18, with strattera 70mg for ADD. I was on both for about 2 years, strattera did nothing for me. And I tapered off lexapro slowly after two years with no problems except brain zaps for a few weeks. Depression never came back. I had a baby when I was 21, and came down with post partum depression and was put on Wellbutrin for 2 months. It made me feel crazy, very up and down and much more depressed so I tapered off quite fast, and was fine afterwards. Suffered no real withdrawal. I was th
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy